# SDR DXTA200601445

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 520 hours, 472 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR HANDLE WAS SELECTED UP, GREEN NOSE INDICATION REMAINED ILLUMINATED, IT SOUNDED LIKE THE NOSE GEAR WAS STILL DOWN.  LANDING WAS UNEVENTFUL.  JACKED AIRCRAFT, INSP NLG AREA.  OPERATED GEAR CYCLE 15 TIMES.  OPENED NLG DOORS, DISCONNECTED DRAG STRUT.  INSP STRUT & ATTACHING COMPONENTS.  CHECKED FREEDOM OF MOVEMENT.  NO DISCREPANCIES NOTED.  RECONNECTED DRAG STRUT & GEAR DOORS.  CYCLED GEAR THROUGH SEVERAL TIMES.  CHECKED EMERGENCY GEAR LOWERING & STRUT SERVICING WITH NO DEFECTS.  WORK ACCOMPLISHED IAW HAWKER 400XP MM 32-20-00.
